# SDR 0501956624

- Difficulty date: October 20, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 98,128 hours, 17,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS ON FRAME AT BS 520 BETWEEN S9 AND S11.  REPAIRED PER EA 66-205522.
